Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taking Doxycycline for acne and Gym supplements at once. Risks?

Hi. Im taking DOXYCYCLINE 100mg 2 daily to treat my acne . and I just started to take LIPO-6 and META-IGNITE as gym supplement .. Im taking all 3 meds at once. Is it bad?? If so what the risks are? I definitely can t cut any meds because I need to clean up my skin and without the gym supplements I have no disposition for the gym and I will get fat. My acne problems started after a put the Mirena in. thank you
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
It is not a good idea to take diet pills to lose weight. Synephrine in one of the ingredient of LIPO-6, diet supplements containing Synephrine can cause cardiovascular problems by increasing the risk of heart attacks, high blood pressure and strokes. Similarly Meta-ignite also contains caffeine and supplements which may interact Doxycycline antibiotic.
All diet pills contains various ingredients that may have serious side effects.Exercise and diet control are better choice.
Visit your doctor for further information.
Hope it helps.
Take care!
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor